# SDR SWAA2013122723663

- Difficulty date: November 20, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 57,220 hours, 46,144 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 6546577
- Part serial: NS0278
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE DISBONDED 24" FROM FWD EDGE.  R & R TAIL CONE ASSEMBLY IAW MM.
